# SDR SIMA20230308009

- Difficulty date: March 8, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 20,733 hours, 13,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085492405
- Condition: Corroded
- Location: Aft Cargo Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-009 - AFT CARGO DOOR CUTOUT LOWER SEAL FLANGE IS CORRODED AROUND NUMEROUS SCREW HOLES AND HAS PAINT DAMAGE AT NUMEROUS AREA.(LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-PERFORMED HFEC AND UT THICKNESS INSPECTIONS IAW EASI NDTM, WITH NOT DEFECTS NOTED ON HFEC AND THICKNESS MARKED FOR EVALUATION. BLENDED AFT CARGO DOOR CUT OUT LOWER SEAL FLANGE CORROSION AROUND NUMEROUS SCREW HOLES IAW EMB 175 SRM 51-10-03. AFT CARGO DOOR CUT OUT LOWER AFT CORNER AND LOWER STRAIGHT SEAL FLANGE IS WITHIN LIMITS IAW EMB 175 SRM 53-23-11-AD02. AFT CARGO DOOR CUTOUT FWD LOWER CORNER SEAL FLANGE IS OUT OF LIMITS IAW EMB 175 SRM 53-23-11-AD02. RAR AFT CARGO DOOR CUTOUT LOWER SEAL FLANGE FWD CORNER IAW EMB 175 AMM 20-10-01.
